# SDR DXTA2025102005318

- Difficulty date: October 15, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 8,013 hours, 6,218 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 23175100403
- Part serial: 00194
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITEUP.  HIGH PITCH NOISE FROM NOSE GEAR ON GROUND DURING HIGH SPEEDS. NO SHIMMY OR VIBRATION OR DIRECTIONAL CONTROL PROBLEMS NOTED. POST FLIGHT REVEALS NO APPARENT DAMAGE TO NOSE GEAR ASSEMBLY. CORRECTIVE ACTION: REMOVED NLG SHOCK STRUT WITH NLG SHOCK ABSORBER ASSY. INSTALLED "NEW" NLG SHOCK STRUT , WITH NLG SHOCK ABSORBER ASSY.  ALL WORK PERFORMED IAW EMBRAER AMM 32-21-01.
